# SDR CA071221002

- Difficulty date: December 9, 2007
- Submitted: January 21, 2008
- Operation: General aviation
- Make and model: Cessna 208B
- Engine: Pwa PT6A114A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Seized
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: A

## Discrepancy

(CAN) SHORTLY AFTER TAKEOFF, CREW FELT VIBRATION FOLLOWED BY AN INDICATION OF LOW OIL PRESSURE.  AC LANDED IN A FIELD AWAY FROM THE DEPARTURE POINT AND CREW SHUTDOWN ENGINE.  POST FLIGHT INSP REVEALED THAT NEITHER ENGINE ROTOR COULD BE TURNED AND THE OIL FILTER AND CHIP DETECTORS WERE CONTAMINATED BY DEBRIS.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20071221002)
